# SDR SWAA052457

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 57,623 hours, 42,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE VERTICAL BEAM WEB CRACKED AT BS 183.5, RBL 5.7, WL 185.  REPAIRED WEB PER SWA EA & SRM.
